# SDR SWAA2024080521740

- Difficulty date: August 1, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 49,605 hours, 30,128 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Disconnected
- Location: Zn 200 Fus Top
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL WELL FIRE ALARM SOUNDED OFF IN DECENT INTO KMCI MULT TIMES. WHEEL WELL FIRE ALARM SOUNDED OFF IN DESCENT INTO KMCI MULT TIMES.<[01] INSPECTED WHEEL WELL AND FOUND INDICATION ISSUE ONLY. 05 - OK TO CONTINUE PER [MEL 26-4-01;WHEEL WELL FIRE DETECTION SYSTEM]. WITH SP1 & SP3 AND AUTHORIZATION NUMBER 207224. PERFORMED 'OPTION 2;' DISCONNECTED CONNECTORS ON M270 DETECTION ELEMENT.;[02] REMOVED MAIN WHEEL WELL FIRE DETECTION LOOP IAW AMM 26-18-02;[03] R&R WHEEL WELL FIRE LOOP M270 IAW AMM 26-18-02
